# SDR N6WA2022061502

- Difficulty date: May 25, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10257
- Aircraft time: 40,212 hours, 28,098 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Panel Support
- Part number: CC670103344
- Condition: Corroded
- Component: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H MLG TIRE BURST PANEL. R&R R/H MLG TIRE BURST PANEL IAW CRJ AMM 57-52-32.
